# SDR QXEA0102003

- Difficulty date: November 15, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT 1.8 INCH LONG, 1.2 INCH WIDE, APPROXIMATELY .10 INCH DEEP ON TOP EDGE OF CENTER CARGO DOOR, 15INCHES AFT OF LEADING EDGE OF DOOR.  REPAIRED IAW MM 51-00-00, PAGE 1 AND MM 51-30-02.
